A homotopy approach to the computation of economic equilibria on the unit simplex

C. Dang, A.J.J. Talman, Z.K. Wang

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)155-164
Number of pages9
JournalAsia Pacific Journal of Operations Research
Volume16
Issue number2
Publication statusPublished - 2000

Cite this

@article{86d0ca05c5f04344b799ab9ac7419e7b,
title = "A homotopy approach to the computation of economic equilibria on the unit simplex",
author = "C. Dang and A.J.J. Talman and Z.K. Wang",
note = "Pagination: 9",
year = "2000",
language = "English",
volume = "16",
pages = "155--164",
journal = "Asia Pacific Journal of Operations Research",
issn = "0217-5959",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "2",

}

A homotopy approach to the computation of economic equilibria on the unit simplex. / Dang, C.; Talman, A.J.J.; Wang, Z.K.

In: Asia Pacific Journal of Operations Research, Vol. 16, No. 2, 2000, p. 155-164.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A homotopy approach to the computation of economic equilibria on the unit simplex

AU - Dang, C.

AU - Talman, A.J.J.

AU - Wang, Z.K.

N1 - Pagination: 9

PY - 2000

Y1 - 2000

M3 - Article

VL - 16

SP - 155

EP - 164

JO - Asia Pacific Journal of Operations Research

JF - Asia Pacific Journal of Operations Research

SN - 0217-5959

IS - 2

ER -